Pacific Journal of Mathematics

Vector singular integral operators on a local field.

Sergio A. Tozoni

Article information

Pacific J. Math., Volume 144, Number 1 (1990), 161-180.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 43A75: Analysis on specific compact groups
Secondary: 42B20: Singular and oscillatory integrals (Calderón-Zygmund, etc.) 46S10: Functional analysis over fields other than $R$ or $C$ or the quaternions; non-Archimedean functional analysis [See also 12J25, 32P05] 47G10: Integral operators [See also 45P05] 47S10: Operator theory over fields other than $R$, $C$ or the quaternions; non- Archimedean operator theory


Tozoni, Sergio A. Vector singular integral operators on a local field. Pacific J. Math. 144 (1990), no. 1, 161--180.

Export citation


  • [1] J. Bergh and J. Lfstrm, Interpolation Spaces, Springer-Verlag, Berlin, 1976.
  • [2] C. Fefferman and E. M. Stein, Some maximal inequalities, Amer. J. Math., 1 (1971), 107-115.
  • [3] J. Garcia-Cuerva and J. L. Rubio de Francia, Weighted Norm Inequalities and Related Topics,North-Holland, Amsterdam, 1985.
  • [4] U. Neri, Some properties of functions with bounded mean oscillation, Studia Math., 61 (1977), 63-75.
  • [5] K. Phillips and M. H. Taibleson, Singular integrals in several variables over a localfield,Pacific J. Math., 30 (1969), 209-231.
  • [6] J. L. Rubio de Francia, F. J. Ruiz and J. L. Torrea, Caldern-Zygmundtheory for operator-valued kernels, Advances in Math., 62 (1986), 7-48.
  • [7] L. Saloff-Coste, Operateurs pseudo-differentielssur un corps local, C.R. Acad. Sci. Paris, 297 (1983).
  • [8] M. H. Taibleson, Harmonic analysis on n-dimensional vector spaces overlocal fields, III. Multipliers, Math. Ann., 187 (1970), 259-271.
  • [9] M. H. Taibleson, Fourier Analysis on Local Fields, Princeton University Press, Princeton, 1975.
  • [10] M. H. Taibleson, The existence of natural field structuresfor finite dimensional vector spaces over local fields, Pacific J. Math., 63 (1976), 545-551.
  • [11] H. Triebel, Spaces of distributions ofBesov type on Euclidean n-spaces. Duality, interpolation, Arkiv Math., 11 (1973), 13-64.
  • [12] F. Z,A note on approximation of the identity, Studia Math., 55 (1976), 11-122.